Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 191, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 26, 2013, 4:17 PM MDT for Laramie County, Wyoming. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2013, 4:17 PM MDT (22:17 UTC)
- Expired
- Jul 26, 2013, 4:45 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:11 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WUUS55 KCYS 262217
SVRCYS
WYC021-262245-
/O.NEW.KCYS.SV.W.0191.130726T2217Z-130726T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT FRI JUL 26 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 445 PM MDT
* AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF IRON MOUNTAIN...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 40 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4160 10482 4144 10503 4162 10512 4166 10499
TIME...MOT...LOC 2217Z 319DEG 17KT 4160 10499
HAIL...1.50IN
WIND...60MPH
$$
TJT2 follow-up statements
586
WWUS55 KCYS 262232
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT FRI JUL 26 2013
WYC021-262245-
/O.CON.KCYS.SV.W.0191.000000T0000Z-130726T2245Z/
LARAMIE WY-
432 PM MDT FRI JUL 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LARAMIE COUNTY UNTIL 445 PM MDT...
AT 428 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
WHITAKER...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4150 10496 4160 10503 4165 10499 4166 10498
4160 10482
TIME...MOT...LOC 2232Z 319DEG 17KT 4155 10493
HAIL...1.50IN
WIND...60MPH
$$
TJT368
WWUS55 KCYS 262239
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT FRI JUL 26 2013
WYC021-262249-
/O.EXP.KCYS.SV.W.0191.000000T0000Z-130726T2245Z/
LARAMIE WY-
439 PM MDT FRI JUL 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM LATE THIS EVENING.
LAT...LON 4150 10496 4160 10503 4165 10499 4166 10498
4160 10482
TIME...MOT...LOC 2239Z 319DEG 17KT 4152 10490
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:24 PM MDT, 53 minutes earlier.
Area forecast discussion, Jul 26, 3:24 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT FRI JUL 26 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 316 PM MDT FRI JUL 26 2013 SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON UNDER ENERGETIC NORTHWEST FLOW. 21Z MESO-ANALYSIS SHOWS MLCAPES OF 500 TO 1000 J/KG UNDER LITTLE TO NO INHIBITION ALONG AND EAST OF THE LARAMIE RANGE...ALONG WITH 40 TO 50 KTS OF BULK SHEAR. SATELLITE LOOP FROM THIS MORNING SHOWED A WEAK FRONT REINFORCED BY OUTFLOW FROM OVERNIGHT CONVECTION MOVING SOUTH ACROSS THE EASTERN PLAINS...WHICH SINCE HAS STALLED ALONG THE LARAMIE RANGE. EAST TO SOUTHEAST FLOW BEHIND THIS BOUNDARY HAS EXTENDED UP A COUPLE THOUSAND FEET THROUGH THE DAY ACCORDING TO THE CYS VAD WIND PROFILE...SUGGESTING A FAIRLY DEEP LAYER OF UPSLOPE FLOW IS PRESENT. WITH CONTINUED INSOLATION...EXPECT THE ATMOS TO FURTHER DESTABILIZE AND FUEL CONVECTION MOVING SOUTHEAST OFF THE HIGH TERRAIN ATTM. THEREFORE...MADE FEW CHANGES TO THE UPDATE FROM EARLIER EXCEPT TO EXTEND POPS FOR ISOLATED THUNDER TO THE NORTHERN CWA BORDER THIS EVENING AS UPSTREAM CONVECTIVE DEVELOPMENT COULD HOLD TOGETHER. TODAYS ACTIVITY WILL DIMINISH STEADILY IN THE LATE EVENING AS THE ATMOS STABILIZES POST- CONVECTION AND AFTER SUNSET. UPSLOPE FLOW WILL PERSIST OVERNIGHT THOUGH...AND WILL LIKELY SEE LOW CLOUDS DEVELOP ACROSS THE EASTERN PLAINS IN THIS REGIME. LEFT FOG OUT OF THE FORECAST FOR NOW AS GUIDANCE DOES NOT INDICATE A FULL SATURATION OF THE LLVLS...AND ANY FOG FORMATION WILL LIKELY BE TIED TO ANY COLD POOLS LEFT IN THE WAKE OF TODAYS THUNDERSTORM ACTIVITY. A STRONGER WAVE WILL APPROACH FROM THE WEST TOMORROW...AND WILL MOVE OVERHEAD TOMORROW NIGHT. PRESSURE FALLS AHEAD OF THE WAVE WILL OCCUR OVER SOUTH CENTRAL WYOMING AND WILL RE-ENFORCE SOUTHEASTERLY UPSLOPE FLOW ACROSS THE EASTERN PLAINS THROUGH THE DAY. MOISTURE ADVECTION WILL CONTINUE IN THIS FLOW PATTERN...ALTHOUGH SLIGHTLY WARMER TEMPS ALOFT LOOK TO KEEP THE ENVIRONMENT SOMEWHAT CAPPED THROUGH THE AFTERNOON ALONG THE WY/NE BORDER AND POINTS EAST. THEREFORE...KEPT MAINLY ISOLATED TSTORM POTENTIAL HERE...WITH SCATTERED STORMS ONCE AGAIN TIED TO DEVELOPMENT OVER THE HIGH COUNTRY. THIS ACTIVITY COULD CONTINUE THROUGH THE NIGHT AS THE WAVE MOVES OVERHEAD AND DRAGS A WEAK SFC BOUNDARY THROUGH WESTERN PORTIONS OF THE CWA. FOR SUNDAY...MODELS SHOW A MARKED INCREASE IN DEEP LAYER MOISTURE ALONG WITH AN EVEN MORE POTENT SHORTWAVE FEATURE MOVING ACROSS THE CO/WY BORDER. EXPECTING MORE WIDESPREAD ACTIVITY BEGINNING SUNDAY MORNING AND CONTINUING THROUGH MUCH OF THE DAY. TEMPERATURES WILL BE A FEW DEGREES COOLER FROM TODAY AND TOMORROW AS RATHER THICK CLOUD COVER WILL PERSIST. PWATS ARE FORECAST TO RISE TO AN INCH OR MORE...SO CONCERN FOR FLOODING WILL INCREASE AS SOILS ACROSS SOME OF THE AREA WILL BE EXPERIENCING RAIN OVER THE NEXT COUPLE OF DAYS AND COULD BE QUITE SATURATED BY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 316 PM MDT FRI JUL 26 2013 THE 12Z MEDIUM RANGE MODEL GUIDANCE HAS CHANGED LITTLE FROM PAST RUNS...WITH THE CENTER OF THE BROAD SCALE UPPER RIDGE NEARLY STATIONARY OVER ARIZONA AND NEW MEXICO THROUGH MOST OF NEXT WEEK. SUBTROPICAL/MONSOON MOISTURE WILL CONTINUE TO STREAM AROUND THE TOP OF THE RIDGE INTO THE FORECAST AREA...WITH SEVERAL EMBEDDED SHORTWAVES RIDING WEST TO EAST IN THE WESTERLIES ALOFT. PRECIP WATER VALUES WILL RANGE FROM 0.75 WEST OF LARAMIE RANGE TO 1.25 INCHES EAST MONDAY AND TUESDAY WHEN CONVECTIVE COVERAGE PEAKS. LOCALLY HEAVY RAIN WILL BE A CONCERN...HOWEVER PROJECTED STORM MOTIONS OF 10-20 KT SHOULD LIMIT THE FLOODING POTENTIAL. BETTER SHOWER/TSTORM CHANCES WILL SHIFT NORTH AND EAST FOR THE REMAINDER OF THE WEEK AS MOISTURE ALOFT DECREASES SOMEWHAT. A SURFACE FRONT WILL BE SLOWLY DRIFTING SOUTH ACROSS WYOMING AND WESTERN NEBRASKA. TEMPERATURES NEXT WEEK WILL AVERAGE NEAR SEASONAL NORMALS WITH HIGHS IN THE 80S AND LOWS IN THE 50S TO AROUND 60. MOUNTAIN AND HIGH VALLEY LOCATIONS WILL BE ABOUT 10 DEGREES COOLER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1131 AM MDT FRI JUL 26 2013 ISOLATED TO SCATTERED TSTORMS WILL DEVELOP ALONG AND NEAR THE LARAMIE RANGE EARLY AFTERNOON AND MOVE SOUTHEAST ONTO THE PLAINS AND FAR WESTERN NEBRASKA PANHANDLE LATE AFTERNOON AND EVENING. TERMINALS THAT MAY BE IMPACTED INCLUDE LAR...CYS...BFF AND SNY BETWEEN 20Z AND 04Z WITH VCNTY TSRA. MAIN HAZARDS WILL BE TURBULENCE...WIND GUSTS TO 40 KT...HAIL AND BRIEF PERIODS OF MVFR VSBY IN HEAVY RAIN. SURFACE WINDS OUTSIDE THE CONVECTION WILL BE VARIABLE 5 TO 15 KT. && .FIRE WEATHER... ISSUED AT 316 PM MDT FRI JUL 26 2013 FIRE CONCERNS ARE EXPECTED TO REMAIN LOW THROUGH THE WEEKEND WITH MONSOONAL MOISTURE BRINGING GOOD CHANCES FOR WETTING RAINS OVER MUCH OF THE DISTRICT. IN ADDITION...MINIMUM HUMIDITIES WILL REMAIN ABOVE 20 PERCENT THROUGH THIS TIME AND WINDS WILL STAY RELATIVELY LIGHT OUTSIDE OF ANY THUNDERSTORM ACTIVITY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...RJM
Hazardous weather outlook, Jul 26, 11:25 AM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1125 AM MDT FRI JUL 26 2013 WYZ101>119-271730- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1125 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS AND WILL MOVE TO THE SOUTHEAST ACROSS NEARBY VALLEYS AND INTO THE EASTERN PLAINS THROUGH THE EVENING. BRIEF MODERATE RAIN...GUSTY WINDS UP TO 45 MPH AND SMALL HAIL WILL ACCOMPANY MOST STORMS...ALTHOUGH A FEW STORMS EAST OF THE LARAMIE RANGE WILL BE CAPABLE OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR LOCATIONS EAST OF THE LARAMIE RANGE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1125 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON IN THE NEBRASKA PANHANDLE AND WILL MOVE SOUTHEAST ACROSS THE AREA THROUGH THE EVENING. BRIEF MODERATE RAIN...GUSTY WINDS UP TO 45 MPH AND SMALL HAIL WILL ACCOMPANY MOST STORMS. THERE IS A CHANCE FOR A FEW STORMS TO PRODUCE LARGE HAIL FROM SCOTTS BLUFF TO KIMBALL COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 26, 3:41 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 10 N CHEYENNE 41.29N 104.79W
07/26/2013 E0.50 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jul 26, 3:45 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 345 PM MDT FRI JUL 26 2013 WYZ117-118-262230- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 345 PM MDT FRI JUL 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 430 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF NORTH CHEYENNE...OR 11 MILES NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHEYENNE... NORTH CHEYENNE... ARCHER EXIT... HILLSDALE... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 365 AND 380. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 17 AND 29. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4120 10442 4101 10460 4116 10481 4143 10491 TIME...MOT...LOC 2145Z 315DEG 14KT 4129 10481 TJT
Local storm report, Jul 26, 3:46 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
346 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 33 N CHEYENNE 41.62N 104.79W
07/26/2013 E0.25 INCH LARAMIE WY TRAINED SPOTTER
LIGHT RAIN.
&&
BCHAPMANLocal storm report, Jul 26, 3:56 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 10 N CHEYENNE 41.29N 104.79W
07/26/2013 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jul 26, 3:58 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 10 N CHEYENNE 41.29N 104.79W
07/26/2013 E1.25 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jul 26, 4:11 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 NE CHEYENNE 41.22N 104.70W
07/26/2013 M1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:02 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jul 26, 7:48 AM MDT | Special Weather Statement | CYS | Niobrara | 27 min |
| Jul 26, 2:32 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jul 26, 3:20 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jul 26, 3:45 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jul 26, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
| Jul 26, 4:05 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jul 26, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 31 min |
| Jul 26, 4:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
| Jul 26, 5:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
| Jul 26, 5:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.